On general strong laws of large numbers for fields of random variables
Annales mathematicae et informaticae, Tome 38 (2011), pp. 3-13
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2011_38_a0,
author = {Cheikhna Hamallah Ndiaye and Gane Samb LO},
title = {On general strong laws of large numbers for fields of random variables},
journal = {Annales mathematicae et informaticae},
pages = {3--13},
year = {2011},
volume = {38},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2011_38_a0/}
}
Cheikhna Hamallah Ndiaye; Gane Samb LO. On general strong laws of large numbers for fields of random variables. Annales mathematicae et informaticae, Tome 38 (2011), pp. 3-13. http://geodesic.mathdoc.fr/item/AMI_2011_38_a0/